Approximation of Markov dynamics on the dual object of the infinite-dimensional unitary group

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Earlier, A. M. Borodin and the author constructed a 4-parameter family of Markov processes on the dual object of the infinite-dimensional unitary group. The main new result is that these processes are limits of jump processes on dual objects of increasing compact unitary groups.

Original languageEnglish
Pages (from-to)289-300
Number of pages12
JournalFunctional Analysis and its Applications
Volume49
Issue number4
DOIs
Publication statusPublished - 1 Oct 2015
Externally publishedYes

Keywords

  • Dyson’s Brownian motion
  • Feller semigroups
  • infinite-dimensional unitary groups
  • intertwining kernels
  • Markov kernels
  • Markov processes

Fingerprint

Dive into the research topics of 'Approximation of Markov dynamics on the dual object of the infinite-dimensional unitary group'. Together they form a unique fingerprint.

Cite this